# SDR SWAA2025021991053

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS AREAS OF PULLED STRANDS.<[01] FABRICATION OF NEW 241AF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED PER [SRM 53-00-50-2R-0-A00938 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]  ATTACHED CURE SHEET TO THIS FAULT.
